# SDR ASAA0480150

- Difficulty date: March 2, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 99365461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING CABIN FLOORBOARD STATION 160-200 HAS SEVERAL CORRODED INSERTS. FABRICATED REPLACEMENT FLOORBOARD IAW MD80 SRM 53-05.  (M)
